| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -12.00/1.0/032 (sphere/cylinder/axis) was implanted into the patients left eye (os) on \(b)(6) 2023.The patient experienced excessive vault and residual manifest refraction.The reporter states the cause of this event is unknown.The reporter also states it is unknown if the device failed to perform as intended." error in mrx vs poor icl selection" was reported for cause details.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
B5- per updated information the patient is currently stable refractively.If additional information is received a supplemental medwatch report will be submitted.(b)(4).